# SDR AALA202102159007

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 15,637 hours, 5,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Distorted
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VIEW THROUGH THE R2 WINDOW IS DISTORTED MAKING IT DIFFICULT TO SEE THROUGH. REMOVED AND REPLACED R2 WINDOW PANE IAW MCM CARD 26L21156001.
